MAUDE Adverse Event Report: CooperSurgical, Inc. LEEP PRECISION GENERATOR; Electrosurgical system generator

CooperSurgical, Inc. LEEP PRECISION GENERATOR; Electrosurgical system generator
Model Number LP-20-120
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2026
Type of Reportable Event Malfunction

Brand Name
LEEP PRECISION GENERATOR
Common Device Name
Electrosurgical system generator
Manufacturer (Section D)
CooperSurgical, Inc.
95 corporate drive
trumbull CT 06611 -135
Manufacturer (Section G)
CooperSurgical, Inc.
75 corporate drive
trumbull CT 06611 -135
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611--135
+1(475)265-1582
MDR Report Key50083838
Report Number1216677-2026-00075
Device Sequence Number21514862
Product Code HGI
UDI-Device Identifier00888937014235
UDI-Public(01)00888937014235
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K963653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLP-20-120
Device Catalogue NumberLP-20-120
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/25/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/10/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown